Article

The fibered isomorphism conjecture for complex manifolds

Acta Mathematica Sinica (Impact Factor: 0.42). 09/2002; 23(4). DOI: 10.1007/s10114-005-0759-2
Source: arXiv

ABSTRACT In this paper we show that the fibered isomorphism conjecture of Farrell and
Jones corresponding to the stable topological pseudoisotopy functor is true for
the fundamental groups of a large class of complex manifolds. A consequence of
this result is that the Whitehead group, reduced projective class groups and
the negative K-groups of the fundamental group of these manifolds vanish
whenever the fundamental group is torsion free. We also prove the same results
for a class of real manifolds.

0 Bookmarks
 · 
81 Views
  • Source
    [Show abstract] [Hide abstract]
    ABSTRACT: The Farrell–Jones Fibered Isomorphism Conjecture for the stable topological pseudoisotopy theory has been proved for several classes of groups. For example, for discrete subgroups of Lie groups [F.T. Farrell, L.E. Jones, Isomorphism conjectures in algebraic K-theory, J. Amer. Math. Soc. 6 (1993) 249–297], virtually poly-infinite cyclic groups [F.T. Farrell, L.E. Jones, Isomorphism conjectures in algebraic K-theory, J. Amer. Math. Soc. 6 (1993) 249–297], Artin braid groups [F.T. Farrell, S.K. Roushon, The Whitehead groups of braid groups vanish, Internat. Math. Res. Notices 10 (2000) 515–526], a class of virtually poly-surface groups [S.K. Roushon, The isomorphism conjecture for 3-manifold groups and K-theory of virtually poly-surface groups, math.KT/0408243, K-Theory, in press] and virtually solvable linear group [F.T. Farrell, P.A. Linnell, K-Theory of solvable groups, Proc. London Math. Soc. (3) 87 (2003) 309–336]. We extend these results in the sense that if G is a group from the above classes then we prove the conjecture for the wreath product G≀H for H a finite group. The need for this kind of extension is already evident in [F.T. Farrell, S.K. Roushon, The Whitehead groups of braid groups vanish, Internat. Math. Res. Notices 10 (2000) 515–526; S.K. Roushon, The Farrell–Jones isomorphism conjecture for 3-manifold groups, math.KT/0405211, K-Theory, in press; S.K. Roushon, The isomorphism conjecture for 3-manifold groups and K-theory of virtually poly-surface groups, math.KT/0408243, K-Theory, in press]. We also prove the conjecture for some other classes of groups.
    Topology and its Applications 05/2007; DOI:10.1016/j.topol.2007.01.019 · 0.59 Impact Factor
  • Source
    [Show abstract] [Hide abstract]
    ABSTRACT: In this Paper, we investigate the effects of space noncommutativity and the generalized uncertainty principle on the stability of circular orbits of particles in a central force potential. We show that, up to first order in noncommutativity parameter, an angular momentum dependent term will be appear in the equations of the particle orbits which affects the stability of circular orbits. In the case of high angular momentum, the condition for stability of circular orbits will change considerably relative to commutative case.
    Chaos Solitons & Fractals 07/2008; 37(2):324-331. DOI:10.1016/j.chaos.2006.09.042 · 1.50 Impact Factor
  • [Show abstract] [Hide abstract]
    ABSTRACT: In this note, we point out an error in the above paper. We also refer to some papers where this error is corrected partially and describe a positive approach to correct it completely. AMS Classification 57N37, 19J10; 19D35
    Algebraic & Geometric Topology 01/2004; 3:1291-1292. DOI:10.2140/agt.2003.3.1291 · 0.49 Impact Factor

Preview (2 Sources)

Download
0 Downloads
Available from